Toggle Main Menu Toggle Search

Open Access padlockePrints

Patterns of probabilistic segment deletion/reduction in English and Japanese

Lookup NU author(s): Dr Rory Turnbull


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Turnbull R

Publication type: Article

Publication status: Published

Journal: Linguistics Vanguard

Year: 2018

Volume: 4

Issue: s2

Online publication date: 26/09/2018

Acceptance date: 05/07/2018

ISSN (electronic): 2199-174X

Publisher: De Gruyter Mouton


DOI: 10.1515/lingvan-2017-0033


Altmetrics provided by Altmetric